# SDR YENA20150107001

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 43,448 hours, 15,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Unsecure
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO A VIBRATION DURING CLIMB. FOUND SPEED TAPE PARTIALLY OFF FROM WTB PANEL 191BT.  APPLIED NEW SPEED TAPE IAW SRM 53-35-00.
